MAUDE Adverse Event Report: DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, ENGLISH, 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, ENGLISH, 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3013-53
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that cs300 intra-aortic balloon pump (iabp) had a helium leak issue.There was no patient involved.
 
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h11.Corrected fields: b5, h6 (type of investigation).
 
Event or Problem Description
It was reported that cs100 intra aortic balloon pump (iabp) had a helium leak issue.No patient harm reported.
 
Event or Problem Description
It was reported that cs300 intra aortic balloon pump (iabp) had a helium leak issue.No patient harm reported.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h6 (type of investigation, investigation findings, component codes, investigation conclusions), h11 corrected fields: b5, b6, b7 ,d10, h6 (health effect impact code) cs100 upgraded to cs300 cs300 intra aortic balloon pump, english, 110v catalog #: 0998 00 3023 53 udi #: (b)(4).510k: k063525 a getinge field service engineer was dispatched to evaluate the unit.The reported that the system was missing a helium tank and a washer.However this was a non issue because the biomed supplied the spare tank and washer.The fse installed the new helium tank observed no audible sounds of helium leak upon new tank installation.System pressurized and helium tank closed to test for leakage.System lost no helium over half hour test.Unit shows no unexpected loss of helium during pumping.Unit passes all internal leakage tests.Product passed all functional and safety tests per manufacturer specifications.

Brand Name
CS100 INTRA-AORTIC BALLOON PUMP, ENGLISH, 110V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key24065535
Report Number2249723-2026-0000450
Device Sequence Number18488742
Product Code DSP
UDI-Device Identifier10607567107394
UDI-Public(01)10607567107394
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-3013-53
Device Catalogue Number0998-00-3013-53
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/24/2025
Supplement Date Received by Manufacturer02/16/2026
03/12/2026
Initial Report FDA Received Date01/14/2026
Supplement Report FDA Received Date03/02/2026
03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; UNKNOWN.
Patient SexUnknown